# SDR USAASA03135

- Difficulty date: December 3, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE AIRCRAFT FAILED THE EMERGENCY LIGHTS TEST WITH THE MESSAGE 'EPSU COMM AFT L'.  MAINTENANCE REPLACED TEH EMERGENCY POWER SUPPLY UNIT BATTERY AT THE AFT PASSENGER CABIN POSITION.  OPERATIONALLY CHECKS OK.  (M)
